# SDR HNAA0700249

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 30,958 hours, 36,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790213
- Part serial: 97252H5095
- Condition: Distorted
- Location: Cockpit
- Part time: 22,258 hours, 23,000 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE WINDOW HEATING ELEMENT BURNT, AND HAS SEVERAL AIR BUBBLES.  WHEN HEAT IS SELECTED ON, VIEW THROUGH WINDOW IS DISTORTED.  MAINTENENCE INSPECTED SIDE WINDOW AND OK'ED AIRCRAFT FOR FERRY FLIGHT TO SBY.  SIDE WINDOW REMOVED AND REPLACED.  OP'S CHECK GOOD.
